# SDR DALA2018121807275

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 60,710 hours, 23,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 707-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4713898) DURING INSPECTION FOUND DAMAGE ON STRINGER 21L BETWEEN STATION 727I AND STATION 707. FABRICATED NEW STRINGER AND SPLICES IAW ERA 573823-14 REV. ORIGINAL.
